# SDR 2025FA0000221

- Difficulty date: March 30, 2025
- Submitted: March 30, 2025
- Operation: General aviation
- Aircraft: N502QS
- Make and model: Cessna 680A
- Aircraft serial: 0147
- Aircraft time: 7,200 hours, 4,777 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Debonded
- Location: Zone 500
- Part time: 7,200 hours, 4,777 cycles
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH UPPER WING STRINGER 8 (P/N 6922470-5) WAS FOUND TO BE DEBONDED FROM THE LH UPPER WING SKIN (P/N 7422087-1) AND UPPER OUTBD AFT WAFFLE DOUBLER (P/N 6922387-5) AT CWS 218.00.  THE DEBOND AFFECTS THE OUTBOARD MOST 3.05 INCHES OF STRINGER 8.  THE UPPER WING SKIN WAS ADDITIONALLY FOUND TO BE WRINKLED AT THE DEBOND SITE.
